Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed with thyroid, elevated TSH, no weight loss after taking thyroxine. Weight loss suggestions?

Hi,im 26 years old and recently diagnosed with Thyroid problem.My TSH level is quite high, so doctor put me on 50 my thyroxine medicine.Im gainig weight after taking this medicine but my doctor told me that ill loose weight after taking this medicine. but im not reducing weight.Please suggest how i will reduce my weight.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
In hypothyroid one gets gain in weight.
Nothing to worry, after starting medicine of hypothyroid gradually you will start loosing weight.
control fat and carbohydrates in diet.
Do regular exercise.
Ok and take care.
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor